# SDR IPXA201407023480

- Difficulty date: June 19, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 28,433 hours, 19,662 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536119
- Condition: Crushed
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CP16, FLOOR PANEL 241XBF CORNER IS CRUSHED.  FABRICATED NEW FLOOR PANEL IAW SREO B757-53 20-9692-H.
